Cymbalta problems?

Discussion in 'Fibromyalgia Main Forum' started by Thia, Nov 29, 2008.

  1. Thia

    Thia New Member

    It helped with some of the nerve pain, but after a few weeks I started to get burning pain throughout my body. I got muscle, joint and bone pain, too. Anyone have similar reaction?
  2. Larac.

    Larac. New Member

    Hi, I am larac. I worked in pharmacy for 20yrs until aug, 2007---I have alot of knowledge of medicines, side effects and manufacturing issues...

    I was told I have fibro since 2006---I took 1 cymbalta 30mg capsule and it was like I was poisoned.....I had dry heaves, could not sit up, horrible!!!! I even had to get compazine to help maintain nausea---it lasted for a whole week----Never again....

    I am taking effexor xr 150mg, 2 times a day and it has been is also being releases as a generic at the end of is available in tablets generic now, but xr-stands for extended release---so it releases through your body a little at a time all helpss with depression and chronic saved me----

    Please let me know if I can help in any why---Larac.
  3. OMG I had UNCONTROLABLE diarreah! My dr. keeps wanting me to try it again and take immodium but no way , uh uh!
  4. sick~kitty

    sick~kitty New Member

    I don't know if yours is a common reaction to Cymbalta, but that doesn't mean it's not a reaction that you're having. You might be allergic, or lack a certain something in your body to properly metabolize the drug.

    Unless you're having a life threatening reaction, it's always important to back off of meds like Cymbalta slowly.

    Btw, Cymbalta is a miracle drug for me. You might try googling "Cymbalta side effects" to see if anyone else reported something similiar. There are some depression boards on the Internet that discuss various meds, Cymbalta included.